# SDR CA121015001

- Difficulty date: September 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473901
- Condition: Faulty
- Location: Nlg Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NLG UNSAFE LIGHT FLASHING IN FLIGHT.  MAINTENANCE FOUND NGLK1 PROXIMATELY SENSOR OPEN FAULT IN PSEU.  HARNESS REPLACED.
